MAUDE Adverse Event Report: CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE

CHANNEL MEDSYSTEMS, INC. CERENE CRYOTHERAPY DEVICE; ENDOMETRIAL ABLATION DEVICE
Model Number FGS-7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Preferred term for health effects - annex e would be "hematometra." device was discarded at the time of treatment, therefore no device evaluation can be performed.Investigation via communication/interviews is ongoing.
 
Event or Problem Description
In response to an email from a company representative, a physician reported that a patient he had treated with the cerene cryotherapy device had developed hematometra that had to be evacuated after some unknown time post-procedure.In additional correspondence with company representatives who were present on the day of the procedure, it was noted that the endometrial cryoablation with the cerene device may have been performed concomitantly with a fibroid removal.
 
Additional Manufacturer Narrative
A company representative made three attempts to contact the physician via phone and/or email to collection additional information, however the physician could not be reached.Hematometra is a known adverse event and is documented in the ifu for the cerene cryotherapy device as an adverse event that "could occur or have been reported in association with the use of other endometrial ablation systems and may occur when the cerene device is used:.".

Brand Name
CERENE CRYOTHERAPY DEVICE
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer (Section G)
CHANNEL MEDSYSTEMS, INC.
2919 7th street
berkeley CA 94710
Manufacturer Contact
kathleen gallo
2919 7th street
berkeley, CA 94710
5103389301
MDR Report Key23408046
Report Number3012018285-2025-00009
Device Sequence Number9076062
Product Code MNB
UDI-Device Identifier00850008595035
UDI-Public(01)00850008595035(17)260826(10)112041066
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/26/2026
Device Model NumberFGS-7000
Device Lot Number112041066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale